Alert archive / Michigan / Severe Thunderstorm Warnings in 2025

Severe Thunderstorm Warning 52, NWS Gaylord, MI

August 8, 2025Ogemaw County, Michigan

NWS Gaylord, MI issued this severe thunderstorm warning at Aug 8, 2025, 7:56 PM EDT for Ogemaw County, Michigan. It was in force for 49 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 8, 2025, 7:56 PM EDT (23:56 UTC)
Expired
Aug 8, 2025, 8:45 PM EDT
In force
49 min
Issued by
NWS Gaylord, MI
Area
Storm-based polygon
Tornado
Possible
Hail
1.5 in
Wind
60.0 mph

County Ogemaw County, MI

The radar

The NCL Michigan radar (KAPX), 75 km from the middle of the area, began a volume at 23:59 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 8, 8:18 PM EDTTSTM WND DMG5 Sse Clear Lake, MITrained spotter reports large tree down on West Clear Lake Road just off of Fairview Road, via social media post. Time estimated by radar.
Aug 8, 8:20 PM EDTHAIL 1.754 Sse Clear Lake, MI
Aug 8, 8:25 PM EDTHAIL 1.54 Sse Clear Lake, MI

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 22 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Alpena, MI (KAPX), launched 12:00Z, 11.9 hours before the alert went out and 165 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Alpena, MI at 12:00Z on 2025-08-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1700 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Alpena, MI at 12:00Z on 2025-08-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 108 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1700 J/kg
Mixed-layer CIN
-43 J/kg
Mixed-layer LCL
836 m above ground
0-6 km bulk shear
36 kt
0-1 km storm-relative helicity
108 m²/s²
0-3 km storm-relative helicity
99 m²/s²
Significant tornado parameter
0.8
Supercell composite
5.0

Open this sounding in Storm Lab

The text

As transmitted.

729 
WUUS53 KAPX 082356
SVRAPX
MIC129-090045-
/O.NEW.KAPX.SV.W.0052.250808T2356Z-250809T0045Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Gaylord MI
756 PM EDT Fri Aug 8 2025

The National Weather Service in Gaylord has issued a

* Severe Thunderstorm Warning for...
  Northwestern Ogemaw County in northern Michigan...

* Until 845 PM EDT.

* At 756 PM EDT, a severe thunderstorm was located near Clear Lake,
  or 7 miles north of West Branch, moving south at 15 mph.

  HAZARD...Ping pong ball size hail and 60 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...People and animals outdoors will be injured. Expect hail 
           damage to roofs, siding, windows, and vehicles. Expect 
           wind damage to roofs, siding, and trees.

* This severe thunderstorm will be near...
  West Branch around 800 PM EDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remain alert for a possible tornado! Tornadoes can develop quickly
from severe thunderstorms. If you spot a tornado go at once into the
basement or small central room in a sturdy structure.

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 4426 8408 4428 8437 4435 8437 4445 8429
      4444 8409
TIME...MOT...LOC 2356Z 008DEG 12KT 4438 8420 

TORNADO...POSSIBLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.50 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

JLD
2 follow-up statements
766 
WWUS53 KAPX 090020
SVSAPX

Severe Weather Statement
National Weather Service Gaylord MI
820 PM EDT Fri Aug 8 2025

MIC129-090045-
/O.CON.KAPX.SV.W.0052.000000T0000Z-250809T0045Z/
Ogemaw MI-
820 PM EDT Fri Aug 8 2025

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 845 PM EDT
FOR WEST CENTRAL OGEMAW COUNTY...

At 820 PM EDT, a severe thunderstorm was located near West Branch,
moving south at 25 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

This severe storm will be near...
  West Branch around 825 PM EDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 4440 8433 4442 8409 4426 8408 4428 8434
      4439 8434
TIME...MOT...LOC 0020Z 352DEG 20KT 4434 8421 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

JLD
587 
WWUS53 KAPX 090031
SVSAPX

Severe Weather Statement
National Weather Service Gaylord MI
831 PM EDT Fri Aug 8 2025

MIC129-090045-
/O.CON.KAPX.SV.W.0052.000000T0000Z-250809T0045Z/
Ogemaw MI-
831 PM EDT Fri Aug 8 2025

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 845 PM EDT
FOR WEST CENTRAL OGEMAW COUNTY...

At 831 PM EDT, a severe thunderstorm was located near West Branch,
moving south at 15 mph.

HAZARD...Ping pong ball size hail and 60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...People and animals outdoors will be injured. Expect hail 
         damage to roofs, siding, windows, and vehicles. Expect wind 
         damage to roofs, siding, and trees.

This severe storm will be near...
  West Branch around 835 PM EDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 4440 8433 4442 8409 4426 8408 4428 8434
      4439 8434
TIME...MOT...LOC 0031Z 003DEG 14KT 4432 8423 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.50 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

JLD

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Gaylord, MI wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 8, 1:45 PM EDT, 6 hours 11 minutes earlier. Its key messages:

  • Warm and humid with periodic storm chances into early next week.
  • A bit less warm and humid with perhaps more rain chances the remainder of the week.
Area forecast discussion, Aug 8, 1:45 PM EDT, 6 hours 11 minutes before
Area Forecast Discussion
National Weather Service Gaylord MI
145 PM EDT Fri Aug 8 2025

.KEY MESSAGES...

- Warm and humid with periodic storm chances into early next week.

- A bit less warm and humid with perhaps more rain chances the
  remainder of the week.

&&

.SHORT TERM /THROUGH SATURDAY/...
Issued at 144 PM EDT Fri Aug 8 2025

Pattern Synopsis/Forecast:

Direct connection to subtropical airmass continues unabated into
the Northwoods, bringing with it uncomfortably warm and humid
conditions. Combination of that heat/humidity and passing weak
partially convective agitated impulses the last 24 hours has
resulted in periodic bouts of showers and storms...some of which
have been locally robust. However, as is often the case across
northern Michigan during the warm convective season, overall
organization and coverage of these showers/storms has been minimal,
resulting in most of the area and much of the time being a dry one.

Sub-tropical airmass will remain directed into the region through
this weekend, with flow actually maturing with time as area becomes
squarely centered in ridge/trough interface by later Saturday into
Sunday.

Primary Forecast Concerns:

Temperature trends and addressing any shower/storm potential.

Details:

Initial focus centered on potential for more showers and
thunderstorms to percolate the remainder of this afternoon and early
evening, again especially across northeast lower Michigan where low
level convergence will be maximized. While wind shear through the
convective layer is relatively modest...that convective layer does
display some impressive cape within the hail growth region. So, much
like yesterday, cannot completely rule out an isolated large hailer
or two. Otherwise, looking like dry and mild conditions overnight,
with lows only dropping into the 60s and lower 70s.

Saturday is shaping up to be just plain uncomfortably warm to hot.
Intensifying H7 centered warm nose and general warming aloft should
largely preclude moist convection from developing, only helping
temperatures warm further. Combine that with mechanical mixing
support in gusty southwest winds and a robustly warm low level
environment...and the stage is set for widespread highs up into the
lower 90s...with even some mid 90s attainable in downslope favored
areas of northeast lower Michigan. Impressive mixing and some
general drying up to that H7 layer does support a bit more
aggressive drying of the near surface environment...likely dropping
dewpoints into at least the mid 60s in those warmer areas. This
should keep heat indices just a few degrees above actual
temperatures and a bit short of any heat related headline criteria.
No doubt hot though, so definitely take necessary precautions if out
and about on Saturday.

&&

.LONG TERM /SATURDAY NIGHT THROUGH FRIDAY/...
Issued at 144 PM EDT Fri Aug 8 2025

Pattern Synopsis/Forecast:

Moisture rich southwest flow looks to continue into the start of
next week ahead of slowly approaching mid/upper level troughing and
attendant weak cold front. Troughing expected to pass into and
through the region into mid-week, with perhaps more amplification
and a return to more heat heading just beyond this current forecast
period.

Primary Forecast Concerns:

Temperature trends and additional shower/storm concerns through the
period.

Details:

Troughing will continue to slowly move into the area early next
week. While overall forcing will increase, actual placement of
greatest deep layer convergence will be highly predicated by yet to
be determined convective induced outflow boundaries. Simple pattern
recognition supports at least some shower/storm potential Saturday
night through at least Monday night/early Tuesday. Again, given
convective nature of activity and those expected outflow boundaries,
just no way to give any real specificity to best rain potential. May
(I repeat...may) see a few stronger storms Saturday night as
upstream convection attempts to move into the area. Latest SPC Day 2
convective outlook maintains marginal severe wording across the
northwest half of our area to address this potential. Will have to
watch for some decent rain totals by Tuesday morning, but again
pattern recognition supports any substantial rain to be highly
localized and of minimal impact. Still warm and humid through
Monday, but definitely less intense heat than observed Saturday.

Passage of troughing should keep conditions a bit less warm and
humid into mid and late week. Dry weather should largely prevail as
Canada originated high pressure builds south into the northern Great
Lakes.

&&

.AVIATION /18Z TAFS THROUGH 18Z SATURDAY/...
Issued at 128 PM EDT Fri Aug 8 2025

Skies filling in with afternoon CU and becoming generally SCT-
BKN at 3 - 5 kft. Lake breeze is evident near Lk Huron coastal
terminals (KAPN) turning winds E/SE, otherwise winds are
generally SW at 5 to 10kts with G15kts for a few sites.
VCTS/TSRA chances begin around 20Z and linger through 06Z for NE
and eastern upper terminals (KCIU/KAPN). MVFR/IFR conditions
could be seen if under a TS. Otherwise VFR conditions through
the period.

&&

.APX WATCHES/WARNINGS/ADVISORIES...
MI...None.
MARINE...None.

&&

SHORT TERM...MSB
LONG TERM...MSB
AVIATION...ELD
Hazardous weather outlook, Aug 8, 3:09 PM EDT, 4 hours 47 minutes before
Hazardous Weather Outlook
National Weather Service Gaylord MI
309 PM EDT Fri Aug 8 2025

MIZ016>018-020>036-041-042-086>088-095>099-091915-
Emmet-Cheboygan-Presque Isle-Leelanau-Antrim-Otsego-Montmorency-
Alpena-Benzie-Grand Traverse-Kalkaska-Crawford-Oscoda-Alcona-
Manistee-Wexford-Missaukee-Roscommon-Ogemaw-Iosco-Gladwin-Arenac-
Western Chippewa-Central Chippewa-Southeast Chippewa-
Western Mackinac-Eastern Mackinac-
Mackinac Island/Bois Blanc Island-
Beaver Island and surrounding islands-Charlevoix-
309 PM EDT Fri Aug 8 2025

This hazardous weather outlook is for Eastern Upper Michigan and
Northern Lower Michigan.

.DAY ONE...This afternoon and tonight.

Scattered thunderstorms can be expected this afternoon across parts
of northern lower Michigan. Any stronger storms may be capable of
producing strong gusty winds and large hail, especially for areas
near and east of I-75.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

Scattered thunderstorms are possible Saturday night and at times
into the start of next week.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated.

For more information visit http://weather.gov/gaylord.

LHZ345>349-LMZ323-341-342-344>346-LSZ321-322-091915-
Straits of Mackinac within 5 nm of Mackinac Bridge including
Mackinac Island-St Ignace to False Detour Channel-
5NM East of Mackinac Bridge to Presque Isle Light MI including
Bois Blanc Island-
Presque Isle Light to Sturgeon Pt MI Including Thunder Bay
National Marine Sanctuary-Sturgeon Pt to Alabaster MI-
Grand Traverse Bay south of a line Grand Traverse Light to
Norwood MI-Seul Choix Point to 5NM West of Mackinac Bridge-
Norwood MI to 5NM West of Mackinac Bridge including Little
Traverse Bay-Sleeping Bear Point to Grand Traverse Light MI-
Point Betsie to Sleeping Bear Point MI-
Manistee to Point Betsie MI-
Whitefish Bay (U.S. Portion)/Whitefish Point to Point Iroquois MI-
St. Marys River Point Iroquois to E. Potagannissing Bay-
309 PM EDT Fri Aug 8 2025

This hazardous weather outlook is for the northern Michigan
nearshore waters of Lake Huron, Lake Michigan and Lake Superior.

.DAY ONE...This afternoon and tonight.

Isolated thunderstorms are expected this afternoon and evening.
While most storms should remain inland away from the coasts, any
stronger storms may be capable of producing strong gusty winds and
hail.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

Scattered thunderstorms are possible Saturday and again at times
into the start of next week.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated.

For more information visit http://weather.gov/gaylord.

In the hours before

Special weather statement, Aug 8, 3:18 PM EDT, 4 hours 38 minutes before
Special Weather Statement
National Weather Service Gaylord MI
318 PM EDT Fri Aug 8 2025

MIZ029-082000-
Oscoda MI-
318 PM EDT Fri Aug 8 2025

...A STRONG THUNDERSTORM WILL IMPACT NORTHEASTERN OSCODA COUNTY
THROUGH 400 PM EDT...

At 318 PM EDT, Doppler radar was tracking a strong thunderstorm near
Garland, or 9 miles southeast of Lewiston, moving east at 20 mph.

HAZARD...Wind gusts up to 40 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Comins, McKinley, and Fairview.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 4461 8389 4475 8425 4486 8421 4486 8389
TIME...MOT...LOC 1918Z 284DEG 17KT 4480 8417

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH

JLD
Special weather statement, Aug 8, 3:32 PM EDT, 4 hours 24 minutes before
Special Weather Statement
National Weather Service Gaylord MI
332 PM EDT Fri Aug 8 2025

MIZ018-024-082015-
Presque Isle MI-Alpena MI-
332 PM EDT Fri Aug 8 2025

...A STRONG THUNDERSTORM WILL IMPACT EASTERN ALPENA AND SOUTH CENTRAL
PRESQUE ISLE COUNTIES THROUGH 415 PM EDT...

At 332 PM EDT, Doppler radar was tracking a strong thunderstorm near
Posen, or 8 miles north of Lachine, moving southeast at 25 mph.

HAZARD...Wind gusts up to 40 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Alpena, Ossineke, Posen, Cathro, and Devils Lake.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 4500 8329 4502 8338 4499 8336 4495 8338
      4494 8335 4490 8339 4522 8385 4531 8373
      4513 8329 4509 8324 4508 8321
TIME...MOT...LOC 1932Z 305DEG 20KT 4521 8368

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH

JLD
Special weather statement, Aug 8, 3:43 PM EDT, 4 hours 13 minutes before
Special Weather Statement
National Weather Service Gaylord MI
343 PM EDT Fri Aug 8 2025

MIZ023-024-082100-
Montmorency MI-Alpena MI-
343 PM EDT Fri Aug 8 2025

...A STRONG THUNDERSTORM WILL IMPACT WESTERN ALPENA AND EAST CENTRAL
MONTMORENCY COUNTIES THROUGH 500 PM EDT...

At 343 PM EDT, Doppler radar was tracking a strong thunderstorm over
Hillman, or 9 miles west of Lachine, moving southeast at 20 mph.

HAZARD...Wind gusts up to 40 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Ossineke, Lachine, The Town Of Hubbard Lake, Long Rapids, Hillman,
Ossineke Township, Spratt, and Devils Lake.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 4508 8404 4518 8374 4489 8336 4488 8373
TIME...MOT...LOC 1943Z 300DEG 15KT 4507 8392

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...40 MPH

JLD
Special weather statement, Aug 8, 4:00 PM EDT, 3 hours 56 minutes before
Special Weather Statement
National Weather Service Gaylord MI
400 PM EDT Fri Aug 8 2025

MIZ030-082045-
Alcona MI-
400 PM EDT Fri Aug 8 2025

...A STRONG THUNDERSTORM WILL IMPACT NORTHWESTERN ALCONA COUNTY
THROUGH 445 PM EDT...

At 359 PM EDT, Doppler radar was tracking a strong thunderstorm near
Curran, or 14 miles southwest of The Town Of Hubbard Lake, moving
east at 25 mph.

HAZARD...Wind gusts up to 40 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Spruce, Barton City, Curran, Hubbard Lake, and Mitchell Township.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 4467 8349 4471 8389 4486 8389 4486 8344
TIME...MOT...LOC 1959Z 278DEG 22KT 4478 8385

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH

JLD
Special weather statement, Aug 8, 5:46 PM EDT, 2 hours 10 minutes before
Special Weather Statement
National Weather Service Gaylord MI
546 PM EDT Fri Aug 8 2025

MIZ029-035-082215-
Ogemaw MI-Oscoda MI-
546 PM EDT Fri Aug 8 2025

...A STRONG THUNDERSTORM WILL IMPACT NORTHEASTERN OGEMAW AND
SOUTHEASTERN OSCODA COUNTIES THROUGH 615 PM EDT...

At 546 PM EDT, Doppler radar was tracking a strong thunderstorm over
Mack Lake, or 8 miles southeast of Mio, moving southeast at 15 mph.

HAZARD...Wind gusts up to 40 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
South Branch, Lupton, and Mack Lake.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 4436 8393 4454 8418 4466 8406 4459 8388
      4442 8388
TIME...MOT...LOC 2146Z 303DEG 12KT 4455 8407

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH

JLD
Local storm report, Aug 8, 7:33 PM EDT, 23 minutes before
Preliminary Local Storm Report
National Weather Service Gaylord MI
733 PM EDT Fri Aug 8 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0705 PM     Hail             Rose City               44.42N 84.12W
08/08/2025  M1.75 Inch       Ogemaw             MI   Public

            Time estimated by radar.

&&

JZ

The office that day

Everything else NWS Gaylord, MI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 7, 8:15 PM EDTSpecial Weather StatementAPXAlpena30 min
Aug 7, 8:21 PM EDTSpecial Marine WarningAPX39 min
Aug 7, 8:28 PM EDTSevere Thunderstorm WarningAPXAlpena17 min
Aug 7, 8:41 PM EDTSpecial Weather StatementAPXAlpena34 min
Aug 7, 8:47 PM EDTSevere Thunderstorm WarningAPXAlcona43 min
Aug 7, 9:07 PM EDTFlash Flood WarningAPXAlcona4 hr
Aug 7, 9:49 PM EDTSpecial Weather StatementAPXOscoda26 min
Aug 7, 10:11 PM EDTSevere Thunderstorm Warning Considerable damage threatAPXAlcona, Oscoda49 min
Aug 8, 3:10 AM EDTSpecial Weather StatementAPXLuce35 min
Aug 8, 3:18 AM EDTSpecial Marine WarningAPX42 min
Aug 8, 3:48 AM EDTFlash Flood WarningAPXChippewa3 hr
Aug 8, 4:16 AM EDTSpecial Weather StatementAPXLuce29 min
Aug 8, 4:40 AM EDTAreal Flood AdvisoryAPXChippewa2 hr
Aug 8, 4:48 AM EDTSpecial Weather StatementAPXMackinac27 min
Aug 8, 5:03 AM EDTSevere Thunderstorm WarningAPXChippewa, Mackinac42 min
Aug 8, 5:55 AM EDTSpecial Weather StatementAPXMackinac35 min
Aug 8, 7:56 AM EDTSpecial Weather StatementAPXOscoda49 min
Aug 8, 8:03 AM EDTSpecial Marine WarningAPX42 min
Aug 8, 9:29 AM EDTSpecial Marine WarningAPX61 min
Aug 8, 10:24 AM EDTSpecial Marine WarningAPX66 min
Aug 8, 2:18 PM EDTSpecial Marine WarningAPX31 min
Aug 8, 3:06 PM EDTSpecial Weather StatementAPXMontmorency39 min
Aug 8, 3:18 PM EDTSpecial Weather StatementAPXOscoda42 min
Aug 8, 3:32 PM EDTSpecial Weather StatementAPXPresque Isle43 min
Aug 8, 3:43 PM EDTSpecial Weather StatementAPXAlpena77 min
Aug 8, 3:57 PM EDTSpecial Marine WarningAPX35 min
Aug 8, 4:00 PM EDTSpecial Weather StatementAPXAlpena45 min
Aug 8, 4:38 PM EDTSevere Thunderstorm WarningAPXAlcona, Alpena22 min
Aug 8, 5:46 PM EDTSpecial Weather StatementAPXOgemaw29 min
Aug 8, 5:57 PM EDTSevere Thunderstorm WarningAPXOgemaw, Oscoda33 min
Aug 8, 6:30 PM EDTSevere Thunderstorm WarningAPXOgemaw, Oscoda30 min
Aug 8, 6:46 PM EDTSevere Thunderstorm WarningAPXOgemaw44 min
Aug 8, 6:52 PM EDTAreal Flood AdvisoryAPXAlcona, Iosco, Ogemaw, Oscoda2 hr
Aug 8, 7:26 PM EDTSevere Thunderstorm WarningAPXOgemaw34 min

Nearby

Severe Thunderstorm Warnings in Michigan, 2025Every severe thunderstorm warning in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.